# SDR ASOA20160912048

- Difficulty date: September 12, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 36,928 hours, 28,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LT FORWARD EXTERNAL EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 EMERGENCY BATTERY POWER SUPPLY AND THE NR 1 EMERGENCY BATTERY.  OPS CHECKS WERE GOOD.
